MAUDE Adverse Event Report: EXACTECH, INC. ALTEON; ALT HA S CLR STD SZ 8

EXACTECH, INC. ALTEON; ALT HA S CLR STD SZ 8
Model Number 190-30-08
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device: novation ehxl natural liner g3 36mm; (cn: 140-36-53, sn: (b)(4)).Alteon ha stem collared standard size 8 (cn: 190-30-08, sn: (b)(4)).Biolox delta femoral head 36mm od, +0mm (cn: 170-36-00, sn: (b)(4)).
 
Event or Problem Description
As reported, approximately 11 months postop the initial left tha.This (b)(6) y/o male with a history of osteoarthritis, was revised.The patient received a new xle 40mm lipped liner, a 19x245 monobloc and a 40mm +10 head.Devices not returning.The patient requested the implants.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the of the revision reported was likely the result of an insufficient bond between the implant and the bone which led to aseptic loosening of the femoral stem.However, this cannot be confirmed because the component was not returned for evaluation.(d11) concomitant device: novation ehxl natural liner g3 36mm (cn: 140-36-53, sn: (b)(6).Alteon ha stem collared standard size 8 (cn: 190-30-08, sn: (b)(6).Biolox delta femoral head 36mm od, +0mm (cn: 170-36-00, sn: (b)(6).

Brand Name
ALTEON
Common Device Name
ALT HA S CLR STD SZ 8
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11060999
Report Number1038671-2020-00663
Device Sequence Number1265500
Product Code MEH
UDI-Device Identifier10885862321107
UDI-Public10885862321107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/04/2023
Device Model Number190-30-08
Device Catalogue Number190-30-08
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/12/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR